Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 24, Number 4

All articles in this issue are freely accessible.

Nonlinear oscillations in a distributed network
Robert K. Brayton.
Quart. Appl. Math. 24 (1967), 289-301
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99914
Solution of a class of singular integral equations
T. Lundgren and D. Chiang.
Quart. Appl. Math. 24 (1967), 303-313
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 215029
New analytic solutions of the one-dimensional heat equation for temperature and heat flow rate both prescribed at the same fixed boundary (with applications to the phase change problem)
David Langford.
Quart. Appl. Math. 24 (1967), 315-322
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 211094
A variational method for the limit analysis of anisotropic plates
S. L. Lee, T. Mura and J. S. Kao.
Quart. Appl. Math. 24 (1967), 323-330
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99913
Generalized aerodynamic forces on a flexible plate undergoing transient motion
Earl H. Dowell.
Quart. Appl. Math. 24 (1967), 331-338
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99912
Means, variances, and covariances for laser beam propagation through a random medium
Robert A. Schmeltzer.
Quart. Appl. Math. 24 (1967), 339-354
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99911
On certain boundary-value problems with strong vanishing on the boundary
J. McCrea and J. L. Synge.
Quart. Appl. Math. 24 (1967), 355-364
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 216414
Slightly damped librations
J. A. Morrison.
Quart. Appl. Math. 24 (1967), 365-370
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 216111
On the construction of Hermitian from Lagrangian difference approximations
Mahmut Tanrikulu and William Prager.
Quart. Appl. Math. 24 (1967), 371-373
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 218035
A class of unsymmetric stress distributions in helicoidal shells
Frederic Y. M. Wan.
Quart. Appl. Math. 24 (1967), 374-379
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99910
Note on the general solution of the heat equation
Nurettin Y. Ölçer.
Quart. Appl. Math. 24 (1967), 380-383
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 212422

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website